# SDR DALA2025051903840

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,104 hours, 10,520 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 OXYGEN MASKS HAVE FALLEN OUT OF CONTAINER IN FWD LAV. CORRECTIVE ACTION: RESTOWED FWD LAV O2 MASKS PER A330 AMM 35-21. OK FOR SVC. (7562573)
